# SDR ASOA200901052

- Difficulty date: September 25, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 26,002 hours, 22,283 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ODOR IN AFT CABIN.  SMELLED LIKE ELECTRICAL ODOR.  UNABLE TO DETERMINE SOURCE BUT APPEARED TO BE IN OVERHEAD BIN AREA OF ROW 11 A/B.
